Le nombre de Lebesgue et la continuité uniforme

Monteiro, António; Peixoto, M.M.

Portugaliae mathematica (1951)

  • Volume: 10, Issue: 3, page 105-113
  • ISSN: 0032-5155

How to cite


Monteiro, António, and Peixoto, M.M.. "Le nombre de Lebesgue et la continuité uniforme." Portugaliae mathematica 10.3 (1951): 105-113. <http://eudml.org/doc/114519>.

author = {Monteiro, António, Peixoto, M.M.},
journal = {Portugaliae mathematica},
keywords = {Topology},
language = {fre},
number = {3},
pages = {105-113},
publisher = {Sociedade Portuguesa de Matemática},
title = {Le nombre de Lebesgue et la continuité uniforme},
url = {http://eudml.org/doc/114519},
volume = {10},
year = {1951},

AU - Monteiro, António
AU - Peixoto, M.M.
TI - Le nombre de Lebesgue et la continuité uniforme
JO - Portugaliae mathematica
PY - 1951
PB - Sociedade Portuguesa de Matemática
VL - 10
IS - 3
SP - 105
EP - 113
LA - fre
KW - Topology
UR - http://eudml.org/doc/114519
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.